# SDR CHQA20130907339

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 30,499 hours, 25,967 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,124 hours, 19,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 3 EMERGENCY LIGHT WAS FOUND TO HAVE A BROKEN WIRE.  MX REPAIRED WIRE AND OPS CHECKED GOOD.
